Help! Redness on abdomen


14 posts in this topic

I had a similar thing and it was due to an allergic reaction. Like others said call your doctor if you haven't.



Share this post


Link to post
Share on other sites

Hope you took the advice of the previous comments and contacted your primary care physician.........please don't try to second guess what's going on for you!


Share this post


Link to post
Share on other sites

My surgery was on 2/27. Two weeks post op, my incisions did the same thing. Went to dr for post-op exam, and told him the incisions were a little itchy as well as red and slightly hot. He examined me, and it turns out that I was allergic to the surgical tape that was used during surgery. No infection, just a nasty little allergy, that made me extremely uncomfortable. Solution: liquid benedryl and spray benedryl. (The spray can only be used once a day, and after the 14 day post surgical period.) after 4 days doing the benedryl, the redness suddenly stopped, and the etreme itching was completely gone. My surgical nurse called me everyday while I was on the benedryl....and I went back in for a little check the next week. It was fine. It is something that happens from time to time!


Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.